Publication detail

Multiautomata formed by first order partial differential operators

CHVALINA, J. HOŠKOVÁ, Š.

Original Title

Multiautomata formed by first order partial differential operators

English Title

Multiautomata formed by first order partial differential operators

Type

journal article - other

Language

en

Original Abstract

The contribution characterizes multiautomata with compact left state topology and there are also observed connections between topological connectedness, compactness of topological state spaces of multiautomata and corresponding structure properties of these underlying multiautomata.

English abstract

The contribution characterizes multiautomata with compact left state topology and there are also observed connections between topological connectedness, compactness of topological state spaces of multiautomata and corresponding structure properties of these underlying multiautomata.

Keywords

hypergroup, hyperoperation, submultiautomaton, connected and separated multiautomaton, state topology of a multiautomaton

RIV year

2008

Released

04.02.2008

Publisher

STU Bratislava

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

2008

Number

1

State

SK

Pages from

423

Pages to

429

Pages count

7

Documents

BibTex


@article{BUT47274,
  author="Jan {Chvalina} and Šárka {Hošková}",
  title="Multiautomata formed by first order partial differential operators",
  annote="The contribution characterizes multiautomata with compact left state topology and there are also observed connections between topological connectedness, compactness of topological state spaces of multiautomata and corresponding structure properties of these underlying multiautomata.",
  address="STU Bratislava",
  chapter="47274",
  institution="STU Bratislava",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="2008",
  year="2008",
  month="february",
  pages="423--429",
  publisher="STU Bratislava",
  type="journal article - other"
}